Adaptive Fuzzy Control for a Class of Discrete-Time Nonlinear Systems with State Observer

この論文にアクセスする

この論文をさがす

著者

抄録

This paper addresses the fuzzy control problem for a class of discrete-time nonlinear systems with disturbance. In case not all the system states are available, state observer is proposed. Consequently, the whole system behavior can be attributed to a kind of the standard singularly perturbed form. The system design is based on the estimated values from the state observer. It is shown that the proposed fuzzy controller guarantees the output of the considered system follows the desired value while maintaining all signals involved in the system stable.

収録刊行物

  • 電気学会論文誌. C, 電子・情報・システム部門誌 = The transactions of the Institute of Electrical Engineers of Japan. C, A publication of Electronics, Information and System Society  

    電気学会論文誌. C, 電子・情報・システム部門誌 = The transactions of the Institute of Electrical Engineers of Japan. C, A publication of Electronics, Information and System Society 126(11), 1367-1374, 2006-11-01 

    The Institute of Electrical Engineers of Japan

参考文献:  21件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10018318395
  • NII書誌ID(NCID)
    AN10065950
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    03854221
  • NDL 記事登録ID
    8560436
  • NDL 雑誌分類
    ZN31(科学技術--電気工学・電気機械工業)
  • NDL 請求記号
    Z16-795
  • データ提供元
    CJP書誌  NDL  J-STAGE 
ページトップへ